Volume 89, Number 5, March 2010
|Number of page(s)||6|
|Published online||30 March 2010|
An exact analytical solution for generalized growth models driven by a Markovian dichotomic noise
Imperial College, Faculty of Natural Sciences Flowers Building G24 - South Kensington, SW7 2AZ London, UK, EU
2 Center for Nonlinear Science, University of North Texas - P.O. Box 311427, Denton, TX 76203-1427, USA
3 Instituto de Alta Investigación, Universidad de Tarapacá - Casilla 6-D Arica, Chile
4 Departamento de Física Facultad de Ciencias Universidad de Tarapacá - Casilla 7-D Arica, Chile
Corresponding authors: email@example.com firstname.lastname@example.org email@example.com
Accepted: 3 March 2010
Logistic growth models are recurrent in biology, epidemiology, market models, and neural and social networks. They find important applications in many other fields including laser modelling. In numerous realistic cases the growth rate undergoes stochastic fluctuations and we consider a growth model with a stochastic growth rate modelled via an asymmetric Markovian dichotomic noise. We find an exact analytical solution for the probability distribution providing a powerful tool with applications ranging from biology to astrophysics and laser physics.
PACS: 02.50.Ey – Stochastic processes / 87.23.Cc – Population dynamics and ecological pattern formation / 05.40.Ca – Noise
© EPLA, 2010
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.